MathSciNet Relay Station
MathSciNet bibliographic data
MR807070 11G10 (11G30 14K15)
Fontaine, Jean-Marc Il n'y a pas de variété abélienne sur ${\bf Z}$. (French) [There are no abelian varieties over ${\bf Z}$] Invent. Math. 81 (1985), no. 3, 515–538.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement